# SDR 2001UALA00110

- Difficulty date: February 13, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Aircraft time: 24,019 hours, 4,788 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ELECTRICAL ODOR ROWS 12 - 20 REPORTED BY FLIGHT ATTENDANTS AT GEAR EXTENSION.  DISSIPATED TO MUCH LESS BY TAXI-IN.  THERE WAS NO INDICATION OF ANY ELECTRICAL RELATED PROBLEM(S) IN THE CABIN.  ACCOMPLISHED HIGH POWER ENGINE RUN ON BOTH ENGINES, OPERATED AC PACKS AND INSPECTED CABIN LIGHTING FOR ANY POSSIBLE SHORTS.  THE SYSTEMS OPERATIONAL CHECKED SATISFACTORY AND NO PROBLEMS FOUND.
